A prime geodesic theorem for SL3(Z)

Anton Deitmar, Polyxeni Spilioti, Yasuro Gon

Research output: Contribution to journalArticle

Abstract

We show a prime geodesic theorem for the group SL3(Z) counting those geodesics whose lifts lie in the split Cartan subgroup. This is the first arithmetic prime geodesic theorem of higher rank for a non-cocompact group.

Original languageEnglish
Pages (from-to)1179-1201
JournalForum Mathematicum
Volume31
Issue number5
DOIs
Publication statusPublished - Jan 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A prime geodesic theorem for SL<sub>3</sub>(Z)'. Together they form a unique fingerprint.

  • Cite this